# SDR UPS802694

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, MAINTENANCE FOUND LONGERON 36 HAS 1.8 INCH CRACK ON AFT END AT STA 1270.  MAINTENANCE REPAIRED IAW UPS EO DC8-5310-6795-A.
